政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/129987


Title: The multifractal spectra for the recurrence rates of beta-transformations
Authors: 班榮超
Ban, Jung-Chao
Li, Bing
Contributors: 應數系
Keywords: Recurrence;Beta-expansion;Multifractal;Hausdorff dimension
Date: 2014-12
Issue Date: 2020-05-27 09:02:31 (UTC+8)
Relation: Journal of Mathematical Analysis and Applications, Vol.420, No.2, pp.1662-1679
Data Type: article
DOI link: https://doi.org/10.1016/j.jmaa.2014.06.051
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File Description SizeFormat
443.pdf423KbAdobe PDF25View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing